# SDR AALA2018006043003

- Difficulty date: May 29, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 68,990 hours, 8,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 142441
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHT INOPERATIVE AT 2H & 2L. REPLACED THE M33093 POWER SUPPLY AND BATTERY PACK IAW AMM 33-51-06. OPS CHECKED GOOD.
